# SDR 04FDEA00036

- Difficulty date: January 5, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727-200
- Aircraft serial: 21178
- Aircraft time: 45,456 hours, 35,584 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: FX69506771
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT - AFT COUNTER BALANCE ASSY FOR THE DOOR, THE FWD BRACKET IS CRACKED.  REMOVED AND REPLACED BRACKET IAW SRM 51-30-2.  FABRICATED NEW BRACKET ON TRAVELER T2/393469 PER DWG 65-50677, P/N 65-50677-1.
